| Model Number |
DXR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Halo (2227)
| Date of Event |
06/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the dxr00v intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Doctor stated he had a miss on the power.Through follow-up, additional information was received stating patient is experiencing blurry vision and halos and the blurry vision is debilitating.Dxr00v is not available for return as it remains implanted in the patient's od.Lasik enhancement procedure was performed on 25(b)(6) 2022.Patient outcome was reported as: od= 20/20, near visual acuity (va) j2 on (b)(6) 2022.No further information is available.
Additional Manufacturer Narrative
Date explanted: not applicable as the iol remains implanted in the patient's od.It was indicated that the iol is not being returned for evaluation as it remains implanted in the patient¿s od therefore, a visual analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.